Turn on thread page Beta

Durex play lube causing thrush? watch

    Offline

    7
    ReputationRep:
    (Original post by Anonymous)
    Yeah she's been on the pill and is now off it in an attempt to figure out what's going on with her body. No medical insurance unfortunately (shame I can't lend her mine, eh? :p: BUPA ftw!) She has an appointment with a GP on tuesday, so I'll suggest it

    I know it's better to know these things. I suspect myself of having aspects of a certain medical condition but I can't be bothered to check it out! Should probably follow my own (and everyone else's) advice, eh? :p: I hope she doesn't have PCOS as it doesn't look nice, but if it is that, then at least she'll know once and for all and she can start to deal with it
    Go BUPA! But I know you can do it on the NHS because that's what I was doing originally before my mother intervened and pointed out that we had insurance.

    Tch, to repeat you, get it checked out, whatever it is! :p:

    Anyway, definitely get her to check on Tuesday. Good luck to her.
    • #1
    • Thread Starter
    #1

    (Original post by Ongels)
    Go BUPA! But I know you can do it on the NHS because that's what I was doing originally before my mother intervened and pointed out that we had insurance.

    Tch, to repeat you, get it checked out, whatever it is! :p:

    Anyway, definitely get her to check on Tuesday. Good luck to her.
    Pfft, if I do have it, it's incurable, so meh, I don't want to know :p: Check out "Marfans Syndrome" and you'll understand why

    I'll tell her to suggest it to her GP. Thanks
    Offline

    16
    ReputationRep:
    (Original post by Anonymous)
    We haven't had sex in ages, and we don't have sex regularly because we live apart and don't have many opportunities. It just seems to flare up every time we do have sex. She considered a latex allergy, but it never happened before we used the lube...

    I don't know
    its difficult, because it could be something more serious, or it could just be her vagina is sensitive to changes...during monthly cycle you're vaginal juices change a fair bit, so she may find a particular week in her cycle she's more likely to get thrush. maybe its the sugar in the lube..
    • #1
    • Thread Starter
    #1

    (Original post by tropical-twist3)
    its difficult, because it could be something more serious, or it could just be her vagina is sensitive to changes...during monthly cycle you're vaginal juices change a fair bit, so she may find a particular week in her cycle she's more likely to get thrush. maybe its the sugar in the lube..
    I'm inclined to think it's the sugar in the lube, myself, but hey I'm not a doctor. I just hope the doctor's figure it out!
    Offline

    3
    ReputationRep:
    Yeah the Heat one is okay, but the Tingle one is just - awful. We put it on, and after a few thrusts my boyfriend stopped and was like "Oh jesus, I can't go on". I didn't get what he meant until a minute or so later, where my insides felt like they'd been coated in some sort of chemical.

    The one I would recommend is the blue one - can't remember what it's called? Feel?
    Offline

    6
    ReputationRep:
    YES it did this to me too. and gave me cystitis (a bladder inflammation thing).
    i hate that stuff.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: September 21, 2008
Poll
Have you ever experienced bullying?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.